# SDR 2022F00227

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: General aviation
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 569670
- Part serial: MX70408
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: L
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAP ASSYMETRY DURING TKEOFF, FLAPS ON THE RIGHT WING STUCK ON 1 AND FLAPS ON THE LEFT WING WENT UP. CORRECTIVE ACTION: HAS BEEN CHANGED FLAP HYDRAULIC MOTOR IAW AMM 27-51-57/401 AND TE FLAP BYPASS VALVE IAW AMM 27-52-82/401 AND PERFORMED OPERATIONAL TEST IAW 27-51-82/801 NORMAL.
